# SDR CA050105011

- Difficulty date: December 24, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW121
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Fractured
- Location: Oil Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: F, E

## Discrepancy

(CAN) DURING CRUISE ENGINE TEMPERATURES INCREASED ACCOMPANIED BY SMOKE AND EXHAUST ODOR IN THE CABIN.  THE CREW REDUCED ENGINE POWER. FIRE WARNING INDICATION ACTIVATED 12 MINUTES LATER AND THE CREW CARRIED OUT FIRE SUPPRESSION PROCEDURE AND SHUTDOWN THE ENGINE IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED A FRACTURED NR 6 AND NR 7 BEARING OIL TRANSFER TUBE, A BURNED FIRE HARNESS LOOP AND METALLIC DEBRIS ON THE ENGINE CHIP DETECTOR.  MFG WILL INVESTIGATE THE EVENT AND WILL SUPPLEMENT THIS REPORT TO PROVIDE ROOT CAUSE ONCE DETERMINED.
